Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1971, Issue 250

Issues

Curvature of the Induced Riemannian Metric on the Tangent Bundle of a Riemannian Manifold.

Oldrich Kowalski
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1971.250.124

About the article

Published Online: 2009-12-09

Published in Print: 1971-09-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1971, Issue 250, Pages 124–129, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1971.250.124.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. V. Galaev
Izvestiya of Saratov University. New Series. Series: Mathematics. Mechanics. Informatics, 2017, Volume 17, Number 2, Page 138
[2]
Wojciech Kozłowski and Kamil Niedziałomski
Geometriae Dedicata, 2012, Volume 157, Number 1, Page 227
[3]
Henri Anciaux, Brendan Guilfoyle, and Pascal Romon
Journal of Geometry and Physics, 2011, Volume 61, Number 1, Page 237
[4]
David E. Blair and Themis Koufogiorgos
Journal of Geometry, 1994, Volume 49, Number 1-2, Page 55
[5]
Domenico Perrone
Journal of Geometry, 1994, Volume 49, Number 1-2, Page 178
[6]
Arif Salimov and Aydin Gezer
Chinese Annals of Mathematics, Series B, 2011, Volume 32, Number 3, Page 369
[7]
Arif A. Salimov and Filiz Agca
Mediterranean Journal of Mathematics, 2011, Volume 8, Number 2, Page 243
[8]
Jong-Taek Cho and Sun-Hyang Chun
Journal of the Korean Mathematical Society, 2004, Volume 41, Number 6, Page 1035
[9]
Horst Elmar Winkelnkemper
Annals of Global Analysis and Geometry, 1992, Volume 10, Number 3, Page 209
[10]
O. Gil-Medrano, J. C. González-Dávila, and L. Vanhecke
Israel Journal of Mathematics, 2004, Volume 143, Number 1, Page 253
[11]
David E. Blair, Themis Koufogiorgos, and Basil J. Papantoniou
Israel Journal of Mathematics, 1995, Volume 91, Number 1-3, Page 189
[12]
A. A. Borisenko and A. L. Yampol'ski�
Journal of Soviet Mathematics, 1990, Volume 51, Number 2, Page 2197
[13]
A. A. Borisenko and A. L. Yampol'ski�
Journal of Soviet Mathematics, 1990, Volume 51, Number 5, Page 2503

Comments (0)

Please log in or register to comment.
Log in